Strong accessibility and integral manifolds of the continuous-time nonlinear control systems

Małgorzata Wyrwas

Abstract

n/a
Author Małgorzata Wyrwas (FCS / DM)
Małgorzata Wyrwas,,
- Department of Mathematics
Journal seriesJournal of Mathematical Analysis and Applications, ISSN 0022-247X, (N/A 70 pkt)
Issue year2019
Vol469
No2
Pages935-959
ASJC Classification2604 Applied Mathematics; 2603 Analysis
DOIDOI:10.1016/j.jmaa.2018.09.045
URL https://www.sciencedirect.com/science/article/pii/S0022247X18307947
Internal identifier000044071
Languageen angielski
LicenseJournal (articles only); published final; ; with publication
Score (nominal)70
Score sourcejournalList
ScoreBUT score = 42.0, 28-12-2018, manual
Ministerial score = 70.0, 25-03-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2018 = 1.187; WoS Impact Factor: 2018 = 1.188 (2) - 2018=1.219 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?